# SDR QXEA0200917

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 1,382 hours, 1,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOI - ABORTED TAKE-OFF DUE TO RIGHT REAR SERVICE DOOR CAUTION LIGHT ILLUMINATING. MAINTENANCE CLEANED AND LUBED SERVICE DOOR OUTSIDE HANDLE. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
